# SDR HALA2016040200165

- Difficulty date: April 2, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WHICH STARTS AT Y953 BS 43267 HAS EVIDENCE OF CORROSION AT 3 OFF PLACES ALONG IT'S LENGTH.// CORROSION BLENDED @ 3 LOCATIONS IAW A330 SRM 51-74-00 REV.89. ASSESSMENT OF BLENDS C.O IAW A330 SRM 53-00-15 REV.89. BLENDS 1&2 FOUND TO BE IN LIMITS IAW A330 SRM 53-94-15 REV.89. BLEND 3 FOUND OUT OF LIMITS, C/0 IAW A330 SRM 53-41-15 REV.89. REF. AIRBUS DWG F53477044. REPLACEMENT OF THE SEAT TRACK DEEMED MAJOR REPAIR.
